Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having left hand pain, disc problem, some relief after medication. Possible reason? Permanent cure?

Hi Sir, I am having left hand pain..It is like left hand dragging..Doctor said it will be disc problem(checked diabatic test--it is normal) I have used some disc problem tablets(Trigabantin 300,Nervofit). Pain reduced 50%. But still the pain exists..Can you please help me in giving the exact reason.. Thanks in Advance, Regards, Anil
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Geriatrics Specialist 's  Response
hi anil,
have you got an x-ray cervical spine,
whether your consultant say you got disc prolapse,usually disc erosion are common in IT people,due to their continuous work and in old age people.
if its due to the disc, the pain is because of nerve compression.have an x-ray cervical spine and rule out the cause, avoid taking lot of pain killers, identify and treat the problem,accordingly

dr.surendiran general physician
Answered: Wed, 13 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor